Users Online Now:
GLP Poker Rooms
Donate To GLP
Back to Forum
Back to Thread
REPLY TO THREAD
HPV Vaccine reports in VAERS (Vaccine Adverse Event Reporting System)
Ms Sans Serif
In accordance with industry accepted best practices we ask that users limit their copy / paste of copyrighted material to the relevant portions of the article you wish to discuss and no more than 50% of the source material, provide a link back to the original article and provide your original comments / criticism in your post with the article.
[quote:pisty 1498982:MV8xNjQwNjMxXzI3MDk0MTI4XzhFQTQxMjY5] A line listing of 16 cases was received on 31 December 2010 from a physician at the Public Health Agency in response to a follow-up request for additional information concerning a report of some cases of anaphylaxis following the administration of ADACEL (lot number C3244AA). The line listing contained 16 cases of anaphylaxis following the administration of ADACEL (various lot numbers). ADACEL had been administered between 2002 and 2010, in unspecified provinces. The reference number for this case is V0905424 and it had been reported by a nurse. A 14 year old female patient, whose medical history was not reported, received a right arm injection of ADACEL (lot number C3125AA), which was the sixth dose in the series, and a first left arm injection of HPV (other manufacturer, lot number not reported) on 28 September 2009, at approximately 10:50 hours. The patient began complaining of extreme itching on arms and torso at 11:00 hours. At this time she was extremely anxious and crying. No rash, wheezing or hives were noted. Pulse was 76/min. Adrenaline 0.5 cc was given intramuscularly at 11:06 hours as itching continued and she was distressed. An ambulance was also called. The patient received a second dose of Adrenaline 0.05 cc intramuscularly at 11:14 hours as her itching continued, she had an occasional cough and she complained of difficulty breathing. Pulse was 84/min, respirations was 40/min. No signs of hives, wheezing or swelling of lips or tongue. The ambulance arrived at 11:20 hours. The paramedics then gave oral BENADRYL and transported her to the hospital emergency room. The patient was discharged home in the care of her parents at 16:00 hours. The patient fully recovered. The other 15 cases in the line listing are captured in cases 2010-07027, and 2011-00002 through 2011-00015. [/quote]
I am reading the adverse reactions from HPV vaccine reports tonight and OMG!!!!!!!! I'm gpoing to copy and paste a few of them.
Pictures (click to insert)
Big Round Smilies
Aliens and Space
Friendship & Love
Misc Small Smilies
View All Categories
Next Page >>
Disclaimer / Copyright Info
with questions or comments about this site.
"Godlike Productions" & "GLP" are registered trademarks of Zero Point Ltd. Godlike™
Website Design Copyright © 1999 - 2017 Godlikeproductions.com
Page generated in 0.006s (5 queries)